Advertisement

SeMA Journal

pp 1–19 | Cite as

Optimality conditions for set-valued minimax fractional programming problems

  • K. DasEmail author
  • C. Nahak
Article
  • 8 Downloads

Abstract

In this paper, we establish the sufficient Karush–Kuhn–Tucker (KKT) conditions for the existence of minimizers of a set-valued minimax fractional programming problem. The duals of Mond–Weir, Wolfe, and mixed types of the said problem are also formulated and the duality results are proved.

Keywords

Convex cone Set-valued map Contingent epiderivative Duality 

Mathematics Subject Classification

26B25 49N15 

Notes

References

  1. 1.
    Ahmad, I.: Optimality conditions and duality in fractional minimax programming involving generalized \(\rho \)-invexity. Int. J. Manag. Syst. 19, 165–180 (2003)Google Scholar
  2. 2.
    Ahmad, I., Husain, Z.: Optimality conditions and duality in nondifferentiable minimax fractional programming with generalized convexity. J. Optim. Theory Appl. 129(2), 255–275 (2006)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Aubin, J.P.: Contingent derivatives of set-valued maps and existence of solutions to nonlinear inclusions and differential inclusions. In: Nachbin, L. (ed.) Mathematical Analysis and Applications, Part A, pp. 160–229. Academic Press, New York (1981)Google Scholar
  4. 4.
    Aubin, J.P., Frankowska, H.: Set-Valued Analysis. Birhäuser, Boston (1990)zbMATHGoogle Scholar
  5. 5.
    Bector, C.R., Bhatia, B.L.: Sufficient optimality conditions and duality for a minmax problem. Util. Math. 27, 229–247 (1985)zbMATHGoogle Scholar
  6. 6.
    Borwein, J.: Multivalued convexity and optimization: a unified approach to inequality and equality constraints. Math. Program. 13(1), 183–199 (1977)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Chandra, S., Kumar, V.: Duality in fractional minimax programming. J. Austral. Math. Soc. (Ser. A.) 58, 376–386 (1995)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Corley, H.W.: Existence and Lagrangian duality for maximizations of set-valued functions. J. Optim. Theory Appl. 54(3), 489–501 (1987)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Das, K., Nahak, C.: Sufficient optimality conditions and duality theorems for set-valued optimization problem under generalized cone convexity. Rend. Circ. Mat. Palermo 63(3), 329–345 (2014)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Das, K., Nahak, C.: Set-valued fractional programming problems under generalized cone convexity. Opsearch 53, 157–177 (2016)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Das, K., Nahak, C.: Set-valued minimax programming problems under generalized cone convexity. Rend. Circ. Mat. Palermo II. Ser. 66(3), 361–374 (2017)MathSciNetzbMATHGoogle Scholar
  12. 12.
    Jahn, J., Rauh, R.: Contingent epiderivatives and set-valued optimization. Math. Method Oper. Res. 46(2), 193–211 (1997)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Lai, H.C., Lee, J.C.: On duality theorems for nondifferentiable minimax fractional programming. J. Comput. Appl. Math. 146, 115–126 (2002)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Lai, H.C., Liu, J.C., Tanaka, K.: Necessary and sufficient conditions for minimax fractional programming. J. Math. Anal. Appl. 230, 311–328 (1999)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Liang, Z.A., Shi, Z.W.: Optimality conditions and duality for minimax fractional programming with generalized convexity. J. Math. Anal. Appl. 277, 474–488 (2003)MathSciNetCrossRefGoogle Scholar
  16. 16.
    Liu, J.C., Wu, C.S.: On minimax fractional optimality conditions with \((\rm F, \rho )\)-convexity. J. Math. Anal. Appl. 219, 36–51 (1998)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Weir, T.: Pseudoconvex minimax programming. Util. Math. 42, 234–240 (1992)MathSciNetzbMATHGoogle Scholar
  18. 18.
    Yadav, S.R., Mukherjee, R.N.: Duality for fractional minimax programming problems. J. Austral. Math. Soc. (Ser. B.) 31, 484–492 (1990)MathSciNetCrossRefGoogle Scholar
  19. 19.
    Zalmai, G.J.: Optimality criteria and duality for a class of minimax programming problems with generalized invexity conditions. Util. Math. 32, 35–57 (1987)MathSciNetzbMATHGoogle Scholar

Copyright information

© Sociedad Española de Matemática Aplicada 2019

Authors and Affiliations

  1. 1.Department of MathematicsTaki Government CollegeTakiIndia
  2. 2.Department of MathematicsIndian Institute of Technology KharagpurKharagpurIndia

Personalised recommendations